I'm in my 19th week of triple tx for 48 weeks, now all of a sudden I have this persistent cough! It keeps my husband and I wake, once I start coughing I can't stop. Is this ANOTHER side effect. I did take some cough drops but they didn't help much, plus they burned the He** out of my mouth. Anybody have any suggestions?
I also had an annoying cough while on tx. There were a couple of weeks when it was so persistant, I couldn't swim ' cause I was coughing under water. I hope it lets up, as it did for me. After that it was there but not so bad.
I'm about 18 weeks post treatment and it seems like my body is still purging all the residual congestion. Suck on some ginger candies, it helps the stomach and the cough too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.